# SDR C2XA11CL170

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 29,419 hours, 21,984 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000002
- Part serial: 00253
- Condition: Low
- Location: Nlg
- Part time: 24,217 hours, 22,737 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 6165 THE CREW REPORTED JUST BEFORE V1, RECEIVED A STEER INOP MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED AND SERVICED THE NOSE LANDING GEAR STRUT.  OPERATIONAL CHECKS WERE GOOD.
